# SDR HEEA063124

- Difficulty date: July 28, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N720PH
- Make and model: Bell 407
- Aircraft serial: 53277
- System (JASC): 6321 · Main Rotor Brake
- Part: Cylinder
- Part number: 206076047101
- Condition: Malfunctioned
- Location: Rotor Brake
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PRESSURE BINDING ON UP AND DOWN STROKE ON CYLINDER ASSY.
